# SDR SWIA202055690

- Difficulty date: December 7, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH AFT BAGGAGE BAY SILL HAS MULTIBLE AREA'S OF CORROSION 559.0 THRU 559.0+80. CIRCLED IN GP   (C-CHECK) RO 1/29/2021   INSTALLED NEW R/H INTERCOSTAL, P/N 601R38842-3, PO# 7677-00008/89 STA559 TO STA559+16 REF. DWG 601R38842 REV. A AND CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21.COMPLIED WITH 51-900-1003-SKY.
